Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Have bleeding piles. Taken duphaston, clome, glycipage for PCOD. How to stop bleeding?

i am getting bleeding piles problem.. i am taking tablets for getting pregancy.. my doctor said i have pcod problem. since she suggested to take glycipage 1g tablet for 100 days in addition to that clome 10 mg tablet from 2 day up to 7 day after getting period .. and duphaston tablet from day 15 to day 25 (each day 2 tablets). i thought i got this piles problem due to taking these medication . so i stopped for 1 week.. i am getting cured from piles problem .. so i started again to have tablets.. again i am getting bleeding piles problem .. how can stop this problem.. please suggest me to solve this problem
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Gastroenterologist 's  Response
Hello! Thanks for putting your query in HCM. I am a Gastroenterologist (DM).

1.I don't think these medications which you are taking do cause bleeding piles. This is just a coincidence
2. Keep your stool soft by taking some laxative
3. Take Tablet Thankod forte from penacea bioteca, I find it very useful in my patients
4. If it is still not relieved then you require sigmoidoscopy and piles banding or surgery depending on the grade of piles.

I hope I have answered your query and this will help you. Remain in touch and get-well soon.
Answered: Sun, 28 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor